has anyone else experienced stomach aches, diarrea, and nausesnes from taking clomid 50mg. this is my second month and I am now on cd11 and since taking it only this second time I have been feeling horrible. I am starting to notice its manly after I eat. its hard to live like this even smells make me want to throw up. I have had to call out of work. If anyone else is experiencing this or has on clomid what did you do about these symptoms? thanks
hey there! did you get any of these in the last cycle? my two cycles of clomid were terrible as well ... was nauseous the whole time and bad mood swings : ( have you spoken with your doctor about this? after last two cycles, I have decided to take a break this cycle...and start a different medication next cycle.. hope you feel better!!
I didnt have these symptoms last month but it might not have affected me all the way like it is this time. I most likely will have to get a higher dosage and I am really afraid of the symptoms than. I have to see my dr in a few weeks but I am not sure I can make it that long. What meds are you going to take if you dont like clomid? I feel like this is just the price to pay if you want to get pregnate. it *****! thanks for your help.
my new Dr plans to put me on Letrozole...now I do know that a lot of people do get side effects from Letrozole as well but it does not thin the uterine lining like clomid does...so is better that ways...
lets see how that goes for me next month!
its a ovulation inducing drug like clomid is ..but better as i said earlier...as it avoids some harmful side effects of clomid..
although a lot of women get pregnant on clomid and it is a more popular option...but it did not suit me...so off to a new one now :)
Is it true that I can't take clomide two consiquitive months ? This isy first cycle of clomide and my dr. told me if it did not work this month I need to take one month rest before doing another round of clomide
I t didnt work for me last month either and my dr told me it could take time so she put me on the same dosage again for this month. I am hoping it will work or at least give me a far chance. I wounder why your dr would do that. I heard the opposet of you. the more your on it the better chance you have of it working. good luck
Thats what I am trying to figure out. I thought we would only get symptoms while taking it not after. But I did look up clomid symptoms and they were there every one of them. So im thinking its normal. I am going to talk to my dr and see if it is next time I go into see her. Have you been ovulating with the clomid?
Today is my cd13. I am doing OPK tests since cd9, and today is positive, so I think I am ovulating :-) Also since yeterday I have pain in the lover abdomen, I have never had that pain before, and I think that is a sign...How about you?
I am aslo on cd13 today. I havent yet checked for ovulation today but I will soon. Its been negative for tha past four or five days. I started early just in case I miss it since I have no idea when I ovulate. last month I had alot of lower abdominal pain and my dr told me that that was a good sign, but my ovulation never came unless I missed it. so far I havent had any pain or any symptoms of it coming. But I am still hopefull.
today i had my ovaries checked nd everything was fine.. my dr. is starting me on letrozole as of tomorrow im curious to here any sucess stories.. aswell my right f.tube is blocked ...what r my chances?!?!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.